# SDR AALA201905219007

- Difficulty date: May 20, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 16,502 hours, 6,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Migrated
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS FWD ENTRY DOOR DIFFICULT TO MOVE TO OPEN AND CLOSE POSITION UPPER, FRAME SIDE SUPPORT ARM BUSHING APPEARS MIGRATING. REMOVED AND REPLACED THE SUPPORT ARM BRACKET AND BUSHING AS REQUIRED IAW AMM 52-11-11 & 52-11-12.
